# SDR SWAA2022112968689

- Difficulty date: November 7, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLAT 1 NOSE SKIN SS 451.97 AT FASTENERS HOLE LOCATED AT ACTUATOR RIB LEVEL LT WING 2022-635918EXACTLY LOCATION OF CRACK: CRACK IS LOCATED ON LOWER SKIN OF SLAT 1 AT SLAT STATION 451.97 (COMMON TO THE ACTUATOR RIB).   REPAIRED LOWER SKIN OF SLAT 1 BTW SS 446.45 & SS 457.49 (COMMON TO THE ACTUATOR RIB) IAW EA 22-157-03486-WIP1, EA 22-157-03486-WIP2 AND EA 22-157-03486.
